Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 962963, 14 pages
http://dx.doi.org/10.1155/2012/962963
Research Article

Free-Boundary Seepage from Asymmetric Soil Channels

1Institute of Mathematical Statistics and Applied Mathematics, Romanian Academy, Calea 13 Septembrie 13, 010702 Bucharest, Romania
2Faculty of Mathematics and Computer Science, University of Bucharest, Academiei 14, 010014 Bucharest, Romania

Received 30 March 2012; Accepted 28 May 2012

Academic Editor: Petru Jebelean

Copyright © 2012 Adrian Carabineanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. R. Kacimov, “Discussion of 'Design of minimum seepage loss nonpolygonal canal sections' by Prabhata K. Swamee and Deepak Kashyap,” Journal of Irrigation and Drainage Engineering, vol. 129, no. 1, pp. 68–70, 2003. View at Google Scholar
  2. M. E. Harr, Groundwater and Seepage, McGraw-Hill, New York, NY, USA, 1962.
  3. P. Ya. Polubarinova-Kochina, Theory of Ground Water Movement, Princeton University Press, Princeton, NJ, USA, 1962.
  4. K. N. Anakhaev, “Free percolation and seepage flows from watercourses,” Fluid Dynamics, vol. 39, no. 5, pp. 756–761, 2004. View at Publisher · View at Google Scholar · View at Scopus
  5. K. N. Anakhaev, “Calculation of free seepage from watercourses with curvilinear profiles,” Water Resources, vol. 34, no. 3, pp. 295–300, 2007. View at Publisher · View at Google Scholar · View at Scopus
  6. V. V. Vedernikov, “Seepage theory and its application in the field of irrigation and drainage,” Gosstroiizdat, vol. 248, 1939 (Russian). View at Google Scholar
  7. N. N. Pavlovskii, “Groundwater Flow,” Akademii Nauk SSSR, vol. 36, 1956 (Russian). View at Google Scholar
  8. B. R. Chahar, “Analytical solution to seepage problem from a soil channel with a curvilinear bottom,” Water Resources Research, vol. 42, no. 1, Article ID W01403, 2006. View at Publisher · View at Google Scholar · View at Scopus
  9. B. R. Chahar, “Optimal design of a special class of curvilinear bottomed channel section,” Journal of Hydraulic Engineering, vol. 133, no. 5, pp. 571–576, 2007. View at Publisher · View at Google Scholar · View at Scopus
  10. B. R. Chahar, “Seepage from a special class of a curved channel with drainage layer at shallow depth,” Water Resources Research, vol. 45, no. 9, Article ID W09423, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. A. R. Kacimov and Yu. V. Obnosov, “Analytical determination of seeping soil slopes of a constant exit gradient,” Zeitschrift für Angewandte Mathematik und Mechanik, vol. 82, no. 6, pp. 363–376, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. N. B. Ilyinsky and A. R. Kasimov, “An inverse problem of filtration from a channel in the presence of backwater,” Trudy Seminara po Kraevym Zadacham, no. 20, pp. 104–115, 1983 (Russian). View at Google Scholar
  13. K. N. Anakhaev and K. M. Temukuev, “Filtration from water-currents of an asymmetrical structure,” Matematicheskoe Modelirovanie, vol. 21, no. 2, pp. 73–78, 2009. View at Google Scholar
  14. A. Carabineanu, “A free boundary problem in porous media,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 37, no. 7, pp. 563–570, 1992. View at Google Scholar · View at Zentralblatt MATH
  15. A. Carabineanu, “Free boundary seepage from open earthen channels,” Annals of the University of Bucharest, vol. 2, no. 60, pp. 3–17, 2011. View at Google Scholar